Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Nan Wu    :chronological  alphabetical  by type  bibtex listing:

  1. Wu, HT; Wu, N, Think globally, fit locally under the manifold setup: Asymptotic analysis of locally linear embedding, The Annals of Statistics, vol. 46 no. 6B (January, 2018), pp. 3805-3837, Institute of Mathematical Statistics [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320